1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Effects - Head ache and nausea after MDMA use

Discussion in 'Ecstasy & MDMA' started by badhumus, Jun 8, 2011.

  1. badhumus

    badhumus Newbie

    Reputation Points:
    0
    Joined:
    Jun 7, 2011
    Messages:
    1
    Swim has been a MDMA user for around 5-6 months now having taken it in powder form 7-8 times. Recently swim attended a large drum and bass rave choosing to bomb the powder. Swim dropped a bomb before going to the venue and started bombing very liberally while inside probably finishing 0.5 within 2-3 hours. This lead to swim feeling horendous, starting with a intense headache and ending with swim throwing up outside.

    Swim used MDMA on one more ocassion without any of these effects but recently felt them again. This time swim had a line possibly 0.2 before going to the venue and 2 bombs for inside. The line had swim rushing before long and lasted a good 2 hours while inside the venue with swim dropping another bomb after this. Before long however swim felt the same headache he had felt before and took another bomb with the intention of making it go away. Sure enough the same feeling returned but less intensely.

    On the first occasion swim was worried about how he felt but never became paranoid or intensely concerned about it as other users have reported on this forum. Swim would like to ask those with experience what this might mean and what swim should do about it if he wants to continue to roll once a month or so. Swim is aware that bombing to regularly may be the issue but always feels he his coming down when he does so.
     
    Last edited by a moderator: Jun 8, 2011
  2. Terrapinzflyer

    Terrapinzflyer MDMA, RC & News Forums

    Reputation Points:
    5,657
    Joined:
    May 10, 2009
    Messages:
    7,610
    Re: Head ache and nausia after MDMA use

    On the face of it it sounds like they took too much- relatively high doses seem to be mentioned. Nausea/vomitting are not that uncommon- especially with high doses.

    The headache could have numerous causes, two of the most common tend to be dehydration and issues related to jaw clenching/grinding.

    Really one should be gunning for the smallest amount one can take for desired effects- with normal dosages usually being in the 120mg+/- range for first oral dose, and about half that to top up if desired a few hours later.
     
  3. bean.

    bean.

    Reputation Points:
    272
    Joined:
    Feb 8, 2009
    Messages:
    221
    Just sounds like a comedown to me.

    Back when my snake ud to hit up MDMA a lot he would get terrible comedowns. He would get a headache and be sick, it was just sort of like a hangover but still didn't feel terrible. He just used to start smoking cannabis towards the end of the trip to mellow things out.

    The snake always got the worst comedowns out of his mates but his other friends did get headaches/nausea sometimes too. Wouldn't say it's anythign to worry about.
     
  4. zenchicken

    zenchicken Silver Member

    Reputation Points:
    236
    Joined:
    Oct 2, 2009
    Messages:
    399
    I've thrown up from MDMA before, after downing about a gram (what a stupid decision) in the course of 6 hours.

    Your headaches could be, as mentioned, from dehydration or the jaw clenching.

    My advice (if it's worth anything) is - find your dosage "sweet spot" and stick to it. Decide before going out how much you're gonna take, and stick to it - if needed, leave the remainder at home. Decisions regarding re-dosing can be very hard while intoxicated.

    zenchicken added 4 Minutes and 10 Seconds later...

    Be aware that doing more later on in the evening will *not* return the initial rush and "good feeling", it'll just make the experience speedier usually.

    You have mentioned doing a line before getting in the club, then 2 bombs afterwards. Perhaps you could skip that line and bomb once you're in the club - when it hits you, you'll already be in a dancing environment, etc, and it'll also delay the experience so the craving to do more will also be delayed.
     
    Last edited: Jun 16, 2011
Tags: